# SDR UIEA2024122901188

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,041 hours, 25,113 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Eroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE RADOME SURFACE, FOUND SEVERAL AREAS OF EROSION.( INSPECTED SURFACE DEFECT AT NOSE RADOME. FOUND EVIDENCE OF PEELING PAINT IAW B767 AMM 53-12-01 CLEANED AND PAINTED AREA IAW B767 AMM 53-12-01 )
